links

Vol 6, No 3 (2008)

Special Issue

Table of Contents

Articles

Stability and Robust Stability of Discrete-Time Switched Systems with Delays PDF
Jenjira Thipcha, Piyapong Niamsup 1 - 13
Weak and strong convergence theorems for a finite family of nonexpansive and asymptotically nonexpansive mappings in Banach spaces PDF
Satit Saejung, Kittipong Sitthikul 15 - 26
Weak and Strong Convergence Theorems for New Iterations with Errors for Nonexpansive Nonself-Mapping PDF
Sornsak Thianwan 27 - 38
The Stability of the Pexiderized Cosine Functional Equation PDF
C. Kusollerschariya, P. Nakmahachalasint 39 - 44
Admitting a Semihyperring with Zero of Certain Linear Transformation Subsemigroups of $L_R(V,W)$ (Part II) PDF
S. Chaopraknoi, S. Hobuntud, S. Painskool 45 - 58
Symmetry of scalar second-order stochastic ordinary diĀ®erential equations PDF
Boonlert Srihirun 59 - 68
On the Stability of a Cubic Functional Equation PDF
A. Wiwatwanich, P. Nakmahachalasint 69 - 76
A quartic functional equation and its generalized Hyers-Ulam-Rassias stability PDF
Montakarn Petapirak, Paisan Nakmahachalasint 77 - 84
A quadratic functional equation and its generalized Hyers-Ulam Rassias stability PDF
Wanchitra Towanlong, Paisan Nakmahachalasint 85 - 91
Valuation $\tau$-Semirings and Valuation $\tau$-Ideals
S. Sangwirotjanapat, S. Tipyota, S. Pianskool 93 - 102
Mathematical Modeling of Fiber Reinforced Structures by Homogenization PDF
Somsak Orankitjaroen, Nuttawat Sontichai, Christian Licht, Amnuay Kananthai 103 - 115
Common Fixed Point of Modified Noor Iterations with Errors for Non-Lipschitzian Mappings in Banach Spaces PDF
Nawitcha Onjai-uea, Suthep Suantai 115 - 132


Copyright 2017 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|